# SDR SWAA2015120846870

- Difficulty date: November 30, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 26,105 hours, 15,465 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 1111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WW SPAR VERTICAL PRESS WEB, CRACKED AT BS 663, BETWEEN LBL 40 - 43.  REPAIRED WEB IAW SRM.
